# SDR F3LA2023081000117

- Difficulty date: August 2, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N324FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07967
- Aircraft time: 18,324 hours, 8,080 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347267901600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 14223.0291 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. AFT WET AREA FLOOR BEAM Y765 CORRODED AT FR 68
CORRECTIVE ACTION: EVALUATED REMOVED AND REPLACED NEW FLOOR BEAM P/N D5347267901600 AT MAIN CABIN Y765 FROM FR66 TO FR70 IAW A320 SRM 51-42-11, SRM 51-72-11-911-001, SRM 51-21-11, SRM 51-75-12-911-001. MX ACTION IS ACCEPTABLE./END/
